Popular Pages

Results 1 to 8 of 8

Thread: Hypertension and hCG

  1. #1

    Hypertension and hCG

    Just started the hCG sprays and drops 3 days ago. Couldn't find anything in the forums about hypertension and hCG. Currently taking almodipine besylate 2.5mg 1X/day. Any feedback will be appreciated!

  2. #2
    Livin La Vida HCG Beth_M's Avatar
    Join Date
    Sep 2010
    Location
    Federal Way, Washington, United States
    R/P/M
    80lbs lost, hhcg, rx, patches
    Posts
    12,358
    Blog Entries
    14
    my blood pressure tends to drop a bit while I'm on phase 2
    -----------------------------------------------------------------------------
    216 to 135 in 3 rounds. I've done hHCG, RX, and patches.
    My HCG journey blog.
    My Facebook Group-Working At Healthy or friend me on Facebook at https://www.facebook.com/beth.mansfield.9
    I am sometimes easier to catch on Facebook

    I'm a moderator. If you need to report an issue on the forum, please feel free to private message me!

    In lifelong maintenance? Check out SkinnyFiber

  3. #3
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,818
    Just make sure the hcg product you are using doesn't have any stimulants in it.....some of them do, and they can raise your blood pressure. Otherwise, hypertension is not a contraindication to doing the hcg protocol. If you get dizzy, you might need to lower your dose of meds, with doctor approval of course.

  4. #4
    Member
    Join Date
    Oct 2010
    Location
    Fort Stewart, GA
    R/P/M
    R2/P2/Sublingual
    Posts
    91
    I had hypertension before I did HCG and I was never affected while taking it. Also now that I have gotten so much weight off my blood pressure is perfect. I hope that this diet helps you how it helped me. Good luck!
    **Stephanie**
    Mom of Carmen, Annalyn, and Jocelyn
    Wife to Sean

    9/1 : 224.4
    10/20 : 194.4
    Goal: 145

  5. #5
    I started the HCG drops last weekend - Saturday and Sunday were my load days. I did really well all week on the VLCD portion until Thursday . . . I felt like my BP was going up. I went to CVS to check it yesterday and my BP was 140/90. This is very high for me! I stopped taking my drops because I was afraid that maybe that's what is causing this sudden increase. How can I tell if there are stimulants in my drops? The ingredient list consists of: colloidal silver, B12, stabilizers, exipients.

    Help!! I'm really upset because I had already lost 9 pounds and I was feeling like I had finally found the diet for me!!!

  6. #6
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,818
    what are exipients? What kind of drops do you have? My guess is there is a stimulant in them. You can mix your own and make sure you have no stimulants....

    140/90 is high, but not dangerous...so don't worry about any effects from that. Are you drinking any stimulant type teas? They can really increase blood pressure as well. Like yerba mate tea? Lots of caffeine there!!!!

  7. #7
    I got my drops from HCG BodyShaper. My Brother-In-Law used them and lost 80 lbs. with no problems at all. Can you give me more info on the "mix your own" method. I didn't realize that was an option.

    I have a cup of coffee in the morning, but that's the only caffeine source I consume all day. No tea or soda . . .

  8. #8
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,818
    You can get prescription grade and mix your own with bacteriostatic water. Then you know for sure what the ingredients are. There are several sources...there are threads about where to get it...I recommend gphcg.com.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •